Our expert says:
While the contraceptive pill is known to reduce sex drive it is unlikely that Yasmin will do it ( very low hormone level) and if you have been taking it for a long time all the more so.
Sexual problems that develop gradually over years normally have a physical cause. Problems that develop quickly … and where you can put a date on it – are normally cause by non physical problems. In particular, relationship issues, anxiety, depression etc and any incident that could cause this. Think back and see what could have caused it.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.